# SDR ABXA20121214361

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 FOUND CORROSION UNDER FAILSAFE TRIM OUT.  CORROSION MIGATES BACK UNDER FAILSAFE AND FUSELAGE SKIN.  REPAIRED AREA OF CORROSION IAW REA 47030REA03.  ACFT WAS GROUNDED.
